Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Bleeding during intercourse. Done colposcopy. Urine test showed blood. What could it be?

Hi Doctor, I have been going back and fourth to the doctors due to bleeding during intercourse and had many swabs and other tests done over the last few years. I recently had a colposcopy and have had the bleeding coming back. However for the last month i have been having pain at the end of urination and been going very frequently and sometimes nearly not making it to the toilet. So i went back to the doctors and she did a urine test which found blood. All i was told is that she wanted to see if it was coming from my bladder or maybe some discharge. I was just wondering what it could be? if its linked to my cervix issue or not at all. another thing is im always tired but this has gone on for about 2 years now where i always end up fallen asleep during the day but i dont know wheither this is just due to lack of iron due to my bleeding?
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
OBGYN 's  Response
Firstly, you did not mention your age and if you are still menstruating. Bleeding during intercourse is most likely due to unhealthy cervix and the fact that colposcopy had caused the bleeding confirms this. You should get a pap smear and a fractional curettage to rule out uterine and cervical issues. You may also need a urethroscopy in addition to a pelvic ultrasound to know the cause of blood in urine. Pain at the end of urination implies some urethral problem. Your tiredness could be due to the anemia. Lastly, I would like to add that in the peri and postmenopausal states the mucosal linings of the vagina and the urethra get thinner and this could lead to traumatic bleeding as occurs during intercourse. Please contact your doctor for further clarifications. Take care.
Answered: Fri, 1 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor